Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 951912, 17 pages
http://dx.doi.org/10.1155/2012/951912
Research Article

Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces

1Department of Mathematics, Atılım University, 06836 İncek, Turkey
2Department of Mathematics, The Hashemite University, Zarqa 13115, Jordan

Received 17 March 2012; Accepted 7 May 2012

Academic Editor: Debasish Roy

Copyright © 2012 Erdal Karapınar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar, Wasfi Shatanawi, and Zead Mustafa, “Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 951912, 17 pages, 2012. https://doi.org/10.1155/2012/951912.